# SDR USAA2010070691343

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 32,780 hours, 11,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1710 - CLT - EEL - FLOOR LEVEL EMERGENCY EXIT LIGHT COVER AT SEAT 9D IS MISSING.  MAINTENANCE INSTALLED LIGHT LENS COVER AT SEAT 9D.
